# SDR IPXA2172602

- Difficulty date: March 26, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED AFT OF FR 85, S44 - 45R 2 DENTS.  REPAIRED IAW EO A300-5330-46196-C.
